# SDR REXA2014091100945

- Difficulty date: September 11, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 21,095 hours, 18,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVER PAX DOOR & FWD WINDSCREEN EXIT EMER LIGHTS HAVE INOPERATIVE.  RELAMPED 3 BULBS IN FWD WINDSCREEN EXIT LIGHT & 2 LAMPS IN THE PAX DOOR FLOOR LEVEL EMER LIGHT IAW AMM 33-51-19.
